# SDR AALA201703239029

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 4,597 hours, 1,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR HARD TO OPEN FROM OUTSIDE. ADJUSTED HORIZONTAL CONTROL ROD IAW AMM 52-11-00-820-801 STEP K.  OPS CHECK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
